MathSciNet Relay Station
MathSciNet bibliographic data
MR2734974 54H25 (47H10)
Piątek, Bożena On cyclic Meir-Keeler contractions in metric spaces. Nonlinear Anal. 74 (2011), no. 1, 35–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement